My girlfriend has taken Yazmin for 3 months and now has moved to Yaz for another three.
This was prescribed by a doctor to regulate her PCOS issues and (what I've suspected from reading multiple brochures and the net; her PMDD).
Like many other cases i've read on this forum, her mood moves from spectrum to spectrum almost instantly. For a while she'd be her normal cheerful self and during these times we'd both be equally tolerant of each other.
Other times she'd flip out and perpetuate into anger, depression and extreme critisms over the smallest things, particularly issues we can solve. It may be a fault on my behalf because of my poor listening skills, or that i tend to say things that end up stupidly, but this has gotten to the point where i feel like i've done EVERYTHING i can to pacify ourselves, and yet we still end up fighting over something.
I know this is due to the hormonal imbalances caused by the Yaz as well as various other issues going on in her system, as well as her depression with work (accountants...), but i love the sh*t out of this girl and don't want to leave because i know for a fact that when she is her self, she is genuinely a great and caring person.
My question is, what are some ways that i could do to help alleviate all the arguing? I know that i have insecurity issues that i have to iron out in my own psyche, and i've got to work on that, but what about all the other rage that comes out of the little things that she gets anal over?
The lack of replies shows the ironic truth.
im not sure this helps.. but its more then 'hah, irony' ... goodluck with everything, cheers.
Hello you boy,
Yes, unfortunately all the mood swings are caused by the hormones "bomb" in your girlfriend's body.
Look, for guys is very normal to think that is a normal thing for a girl to have contraception treaments. But imagine all this strange substances invading the woman's body, it could be kind of "agressive" for the body itself. Sometimes, all this hormones, cause us to get dizzy, get nausea, headaches, sometimes we cannot concentrate well. Is not an easy thing to carry all this hormones in your body, you know.
Guys think that this should not affect the relationship, or should not affect themselves, but dear, men should be very empathic with this. Is not only the woman's matter, is a couple's matter. Why?, because, you know, we women, do this, you know why? All for LOVE, to please you guys, for not bringing innocent children to this world, if they are not desired.
Some girls, and I include myself we get really grumpy, we cry for nothing, and it is horrible because we cannot connect many times the physical reactions with our minds....I dont know if this may be clear.
i feel for you. my boyfriend is dealing with the same thing only he has 2, 6-month stints of Yaz to deal with and now going on 1 month of Nuvaring. At first I didn't realize the yaz was making me severely depressed but after time I noticed the correlation between horrible depressive episodes/anxiety/irritability and the BCP. I too take it to treat endometriosis which is like PCOS in that is causes pain/gets worse with each cycle. I take it to stop my cycles, reduce the pain and stop the growths from getting worse. Nuvaring was great the first 2 weeks.... but I spent the last two days balling and practically broke up with my boyfriend even though I love him with my whole heart and we should be married by now. (i think the birth control pills have made it impossible for him to find a "right time" to propose, and have probably made him scared to do so)
Let me just say this: what i (and probably your GF) are dealing with is EXTREMELY stressful and upsetting. We WANT MORE THAN ANYTHING to be that happy cheerful girl you fell in love with -- that's who we really are!!!! The stress I feel from having to take these pills (until I get my surgery hopefully) compounds the mood swings and turns me into a nightmare to myself and him, but it is the only thing that keeps my pain tolerable and keeps me fertile (hopefully).
Advice to you: love her unconditionally. When she barks at you, do not engage. When she breaks down crying, hold her. When she criticizes you, know that EVERYTHING irritates her in that moment -- it is in no way you! She may blame you, she may push you away, but that is because the hormones are IN HER BODY and it is virtually impossible for her to dismiss them as those pesky pills shes taking until she clams the f*ck down. Just be her rock. The female reproductive system is a horrible disaster meant to work just well enough to pop a couple babies out by the age 15 and then whatever happens after that doesn't actually matter. In fact, we are meant to be either pregnant or breastfeeding most of the time so the number of menstrual periods that the average female has today is ASTRONOMICAL compared to what is actually natural, which explains why we develop these pelvic pain conditions such as endometriosis and PCOS that get worse with each cycle.
Stand by her if you love her. Use this as an experience to let go of your insecurities and realize you are not to blame.
Good luck and I feel for you. I am so sorry you have to deal with this, but like I said - I remain hopeful that things will not always be this way.